# SDR SB07003

- Difficulty date: January 3, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N502UW
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Part number: 6130200502
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL FLT1776 - EN ROUTE FROM ORF TO PHL, CREW REPORTED A BURNING SMELL IN THE FLIGHT DECK AND FUMES IN THE CABIN.  MULTIPLE SYSTEM LIGHTS ON OVERHEAD PANEL WERE ILLUMINATED AND THE CIRCUIT BREAKER FOR THE NR 2 TRANSFORMER RECTIFIER TRIPS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 TRANSFORMER RECTIFIER AND FOUND THE T2 AND T3 FEEDER CABLES ON NR 2 ENGINE CHAFED ON BRACKET FOR FEEDER CABLE CLAMP.  REPAIRED CABLE INSULATION PER SWPM 20-10-13 AND REPOSITIONED CABLES FOR CLEARANCE.  OPERATIONAL CHECK OF NR 2 ENGINE AC AND DC SYSTEMS NORMAL.
